# SDR SWAA2022100649721

- Difficulty date: September 2, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 237 AT LT WING 2022-485960 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE AND LOCATED IRSS 237 AT LT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 115A2001 SHEET:30 REV: A;[02] CORRECTED STEP 1. REPLACED CORRUGATED PLATE TRAILING EDGE AND LOCATED IRSS 237 AT LT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 115A2001 SHEET:30 REV: A. SEE INDIVIDUAL SIGNOFF BELOW;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED: CORRECTED STEP 1. REPLACED CORRUGATED PLATE TRAILING EDGE AND LOCATED IRSS 237 AT LT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 115A2001 SHEET:30 REV: A.  SEE INDIVIDUAL SIGNOFF BELOW
